# SDR FDEA201811103179

- Difficulty date: November 10, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 40,851 hours, 16,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: 7310SE010500
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR TOOK AN EXTRA 20 SECONDS TO COME DOWN WE ALMOST HAD TO GO AROUND. REMOVED AND CHECKED LEFT MAIN GEAR VALVE AND GEAR DOOR RESTRICTOR VALVES. FOUND DIRT IN GEAR RESTRICTOR VALVE. REPLACED GEAR RESTRICTOR PER AMM 32-31-57-04 AND GEAR DOOR RESTRICTOR VALVES PER AMM 32-31-58-04. LEAK CHECK AND GEAR SWING GOOD. GEAR RESTRICTOR VALVE PN 7310SE010500. GEAR DOOR RESTRICTOR VALVE PN 7306SE010200.
